# SDR 96ZZZM1217

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .25 INCH CRACK IN FORWARD LOWER DOOR BEAM FITTING RIVET HOLE.  REPAIRED PER SRM 51-00 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME 63,299, AIRCRAFT TOTAL CYCLES 77,392.
